# SDR AALA201901099016

- Difficulty date: January 8, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 60,492 hours, 22,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 DOOR ASSIST SNUBBER BOTTLE PRESSURE READING IN YELLOW. PRESSURIZED DOOR PRESSURE ACCUMULATOR TO 1780 PSI IAW AMM 52-22-00-614-002A.
